# SDR HEEA0013643

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warn Sys
- Part number: 6607190A
- Condition: Failed
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

T-OIL LIGHT WILL NOT GO OUT.
